# SDR SIMA201007502

- Difficulty date: March 16, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 15,591 hours, 14,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Part time: 15,633 hours, 14,231 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE PS-2 VISIT FOUND THE EMERGENCY LIGHTS TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
